MathSciNet Relay Station
MathSciNet bibliographic data
MR1714120 20M05 (20M30)
Ruškuc, N. Presentations for subgroups of monoids. J. Algebra 220 (1999), no. 1, 365–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement